Suivre
Jean Bertoin
Jean Bertoin
Institut für Mathematik - Universität Zürich
Adresse e-mail validée de math.uzh.ch - Page d'accueil
Titre
Citée par
Citée par
Année
Lévy processes
J Bertoin
Cambridge university press 121, x+ 265, 1996
49001996
Random fragmentation and coagulation processes
J Bertoin
Cambridge University Press, 2006
6672006
Subordinators: examples and applications
J Bertoin, F Martinelli, Y Peres, J Bertoin
Lectures on Probability Theory and Statistics: Ecole d’Eté de Probailités de …, 1999
4581999
Lectures on Glauber dynamics for discrete spin models
F Martinelli
Lectures on probability theory and statistics (Saint-Flour, 1997) 1717, 93-191, 1999
3931999
Exponential functionals of Lévy processes
J Bertoin, M Yor
Probability Surveys 2, 2005
2302005
Self-similar fragmentations
J Bertoin
Annales de l'Institut Henri Poincare (B) Probability and Statistics 38 (3 …, 2002
2172002
On conditioning a random walk to stay nonnegative
J Bertoin, RA Doney
The Annals of Probability 22 (4), 2152-2167, 1994
2121994
The Bolthausen–Sznitman coalescent and the genealogy of continuous-state branching processes
J Bertoin, JF Le Gall
Probability theory and related fields 117 (2), 249-266, 2000
1962000
Stochastic flows associated to coalescent processes
J Bertoin, JFL Gall
Probability Theory and Related Fields 126 (2), 261-288, 2003
1852003
Probability on trees: an introductory climb
J Bertoin, F Martinelli, Y Peres, Y Peres
Lectures on Probability Theory and Statistics: Ecole d’Eté de Probailités de …, 1999
1731999
Exponential decay and ergodicity of completely asymmetric Lévy processes in a finite interval
J Bertoin
The Annals of Applied Probability, 156-169, 1997
1681997
Homogeneous fragmentation processes
J Bertoin
Probability Theory and Related Fields 121 (3), 301-318, 2001
1602001
Stochastic flows associated to coalescent processes. III. Limit theorems
J Bertoin, JF Le Gall
Illinois Journal of Mathematics 50 (1-4), 147-181, 2006
1372006
The asymptotic behavior of fragmentation processes
J Bertoin
Journal of the European Mathematical Society 5, 395-416, 2003
1292003
Cramér's estimate for Lévy processes
J Bertoin, RA Doney
Statistics & Probability Letters 21 (5), 363-365, 1994
1291994
A fragmentation process connected to Brownian motion
J Bertoin
Probability Theory and Related Fields 117, 289-301, 2000
1172000
The entrance laws of self-similar Markov processes and exponential functionals of Lévy processes
J Bertoin, M Yor
Potential Analysis 17, 389-400, 2002
1162002
Some asymptotic results for transient random walks
J Bertoin, RA Doney
Advances in Applied Probability 28 (1), 207-226, 1996
1151996
On subordinators, self-similar Markov processes and some factorizations of the exponential variable
J Bertoin, M Yor
1082001
Path transformations connecting Brownian bridge, excursion and meander
J Bertoin, J Pitman
Bulletin des sciences mathématiques 118 (2), 147-166, 1994
1081994
Le système ne peut pas réaliser cette opération maintenant. Veuillez réessayer plus tard.
Articles 1–20